# SDR 04FDEA02684

- Difficulty date: September 15, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 66,262 hours, 26,207 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Block
- Part number: ARB11881
- Condition: Worn
- Location: Te Flap Track
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

ON TAKEOFF AT 200 FT GOT STALL WARNING AND SLAT DISAGREE.  CLEANED UP PER CHECK LIST.  KEPT GETTING PSEU FAIL LEVEL 1 AND SLAT DISAGREE LEVEL 2.  ALERT IN CLEAN CONFIG.  DIVERT TO MEM.  DUMPED 19K LBS OF FUEL NORTH MEM.  FOUND NR 4 SLAT, NR 10 TRACK WITH EXCESSIVE PLAY SIDE TO SIDE.  FOUND RUB BLOCKS ON NR 10 TRACK WORN  ALLOWING DIFFERENT READINGS ON PROX SENSORS.  REMOVED  AND REPLACED 6 (SIX) BLOCKS FOR NR 10 TRACK.  ALSO ADJUSTED NR 2 SENSOR L2A REF MD10-10 MM 27-84-02-4.  ALL CHECKS GOOD.  PERFORMED SLAT POSITION SENSORS ADJUSTMENT/TEST PER MD10-10 27-84-0  2-5.  ALL READINGS CHECK GOOD.   PERFORMED RETURN TO SERVICE CHECK ON AOA IN FCC1 AND FCC2.  ALL CHECKS GOOD.
